# SDR SIMA20150321006

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,581 hours, 35,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMR 612250A09 CREW MEMBER FLASHLIGHTS & HOLDERS.  LT COCKPIT FLASHLIGHT HOLDER BROKEN CP 156679.  RESTORATION OF MEL ITEMS.  REVIEW THE MEL & ENSURE APPROPRIATE MX ACTIONS ARE TAKEN TO RESTORE THE ITEM & SYS.  CONDITIONS & LIMITATIONS THAT WERE REQUIRED BY THE MEL DURING DEFERRAL, COMPLY WITH.  R & R CAPTAINS FLASHLIGHT HOLDER IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A MEL RESTORED END.
